Q. After taking vitamin D on my own, my recurrent skin infection happened again with bump. Why?

Answered by
Dr. Subhash Kashyap
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Apr 05, 2020

Hi doctor,

I have a fungal infection for years now I believe. I have been trying to treat it back and forth since the medicines being prescribed are so expensive. Every time I see my skin healed I stop the medication. The fungal infection I first had was ringworm. Recently, my infection started acting up again, then I did the same routine taking medication and putting cream (but this time my doctor told me to use vinegar instead cause my skin was not healing well and instead make it worst), but this time I plan on finishing the medication so that I will finally be gone for good.

The couple of weeks I have my skin treated well and it was healing just right until this quarantine happened. My skin was still good the first week of the quarantine then the second week my grandma showed me some vitamin D that I believe would be good since it is just vitamin D, but after a few days my skin started showing some bumps in arms also feet. They are very small bumps but also so itchy, I am still taking the same medicine prescribed to but why did bumps like this start showing up? Was this done by the vitamin while I was taking medications? Why was my skin healing when there was still school before and now is not healing properly and is looking a lot worse. I am honestly so insecure about my skin now I hope you can help me since I cannot go out and go to a near hospital.

The medicine I am currently taking is Itraconazole. The cream I used to use Clotrimazole to now just pure vinegar. I drink apple cider every morning. Use a sulfur soap. These are all prescribed by my doctor.

#

Hi,

Welcome to icliniq.com.

Fungal infections are very difficult to treat and your case is resistant fungal infection. In such cases, I give Itraconazole as last resort only some patient respond to Itraconazole some patient respond to Terbinafine and in some both have to be given. Take Ketoconazole bath soap. Wash your clothes undergarments especially daily dry them in Sun. Wear clothes after drying the body only after drying your body properly.

Avoid sweating and moist conditions keep your room dry and well ventilated. Do not wear much clothes during the night so that is sweating may promote the growth of fungus. Keep your body clean.

The bumps are actually bacterial infection not fungal. l do not use any over the counter steroid in ever they also increase fungal infection follow the following treatment given below and revert me back after three weeks.

Take tablet Terbinaforce 250 mg twice daily after meals for three weeks, Terbinafine cream twice daily for three weeks, tablet Citizen once daily. For itch, tablet Medicine 200 mg twice daily for five days. Review after three weeks.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What causes of a pink spot on testicles?

Query: Hello doctor, I noticed for some time now that the skin in my groin area looks gray and when I looked close, I saw that my skin was peeling and there were a few pink spots. And my scrotum began to itch. I assumed it was a jock itch. So, two days ago, I purchased Lotrimin Ultra and applied it in my g...  Read Full »

Can Hydrozole be used for jock itch?

Query: Hi doctor, I had jock itch two months ago for the very first time. It is still there but fading. I started using Hydrozole cream two weeks ago, it seems to be working. How long it would take for a complete cure? After using this cream I fell some itch in legs. Now the groin skin appears red and ver...  Read Full »

What medicine can help itching in the thighs and underarms?

Query: Hello doctor, I am a 57-year-old male. My weight is 75 kg. I am not having BP problems or diabetes. I am suffering from itching near the thighs and underarm area since last two months. I have taken Terbinafine 250 mg once daily and Luliconazole cream for six weeks. Since the last two to three days,...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.